Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My BP is not reducing. What else i can do ?

I am 39 years of age. My blood pressure is 90/145. I am under medication. I have changed my life style a lot, changed my job to less stressfull one, have been doing cardio vascular excercise from the past 8 months. My diet is also very controlled. Despite all these efforts, my blood pressure does not come down. Please suggest something.
Thu, 21 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
You say your being medicated, so your seeing a Dr. Why don't you talk to him/her. Medical professionals do not diagnose over the Internet.
General & Family Physician Dr. Khaleel Ahmed.Manik's  Response
hi ,First of all u cool down & forget that u have a high blood pressure .I do agree that ur Diastolic BP is bit high and u have a pulse pressure is 55 thats bit on higher side .Anyway just have a complete cardiovascular evaluation once if its normal then nothimg to worry .Its not going to troublee u in any way .Let me tell u u dont have a big problem but ur worries tensions will have a additive effect on ur problem .
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, it had been few years since i had my presusre taken. I did it last month with a reading showing 144 over 92. I felt that it wa snoy good hence have been jogging/excercising to reduce this naturally including reducing salt intake. Today the reading was 170 over 82. I can see that my resting pressure has decreased but the sys pressure has gone up. What else can i do that does involve medications?

doctor1 MD

Hi, I found many cook books on the internet for low fat recipe and to reduce blood pressure. I found most of the recipes are American or Italian or something else. Has anyone tried to get some recipes of Indian cuisine and if so please help me with a link? Many sites say that those recipes were recommended by the American Heart Association. Is there anything called Indian Heart Association and if so what is the diet or cook book that is recommended by it.

doctor1 MD

Hi my BP has shown an upward trend in last 3-4 months; from 110/70 is now @ 140/100. HDL is 29 and Total Cholesterol is 209, Triglycerides at an alarming 500+; my doc has recommended a cholesterol lowering medicine and a blood thinning tab to be taken for next 2 months. Since i work in an IT environment my physical activity is almost as good as zero. my sugar is under control and i quit smoking 22 months back. i do not take regular alcohol (apart from 1-2 beers in a month). Things have already started: daily morning 2 mile brisk walking; cut down on clarified butter (home made) completely; stopped late night working on laptop; sound sleep for 8 hours; please let me know what else i should do to reduce my cholesterol and BP.

Recent questions on  Hypertension

doctor1 MD

i am a 250lb, 6'8", 37yr old male with high blood pressure who just had intense sex with my 23yr old girlfriend of 2 years, and after sex i had a little blood coming out the head of my penis. I used the bathroom to "clean the system" and there was blood. Not to mention my right side of my stomach down to my scrotum is hurting bad! there is a buldging vein on my scrotum where the pain is... What should i do???

doctor1 MD

dear doctor,
I am on high bp medicine alprex am one daily and one naxium 40 for haital hernia. apart from this I am taking half tab for bhp. I take 2 pegs of whisky on regular basis to help me forget my past. for the last two years i am troubled with ed and I am very very sad for that. what should I do:

doctor1 MD

Hello, my name is Dianne. I have suffered from hypertension for over 6 years. Several medications did not work. My right kidney was removed in November of last year. My bp came down. I am now on only 200 mg of labatalol 2 times daily. I has been increasing. About two weeks ago I experienced and was treated for bronchitis with Z-pack then started Cipro three days ago. However, I am extremely out of breathe now and have muscle pain from my upper neck to my lower back. It feels as though I am bruised to the point I cant even wear a bra. I have tightness in my chest just to the left side. I also feel very tired and have been unable to work because of this and have gained 6 pounds in just a weeks time. Could this possibly be from my kidney. The last test showed 74% function of the remaining kidney. That was in January, It took two er visits with the chest pain for them to say it was bronchitis.

doctor1 MD

i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...